# SDR AALA20151104005

- Difficulty date: November 4, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 49,618 hours, 19,748 cycles
- System (JASC): 3160 · Central Display
- Part: Deu
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE, IN MODERATE TURBULENCE, TOP ENG DISPLAY BLINKED.  RECEIVED DISPLAY SOURCE ON BOTH FDS.  EEC WENT TO SOFT ACT, NO EMER WAS DECLARED.  FLIGHT DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 2 DEU IAW AMM 31-62-21.  SYS GND TESTED GOOD.
